About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 769376, 19 pages
http://dx.doi.org/10.1155/2012/769376
Research Article

Numerical Analysis of Constrained, Time-Optimal Satellite Reorientation

Department of Aerospace Engineering, Pennsylvania State University, 229 Hammond Building., University Park, PA 16802, USA

Received 11 July 2011; Accepted 11 October 2011

Academic Editor: Josep Masdemont

Copyright © 2012 Robert G. Melton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert G. Melton, “Numerical Analysis of Constrained, Time-Optimal Satellite Reorientation,” Mathematical Problems in Engineering, vol. 2012, Article ID 769376, 19 pages, 2012. doi:10.1155/2012/769376